Tegretol and teeth: I saw a video the... - Epilepsy South Af...

Epilepsy South Africa
617 members220 posts

Tegretol and teeth

DomZS
DomZS
2 Replies

I saw a video the other day and in it they spoke about how the girl lost her teeth from tegretol? My son is 3 and on Tegretol 3 x a day, he is also asthmatic and has a pump 2 x a day and has HF Autism so brushing is already an issue.

2 Replies
oldestnewest
EpilepsySA
EpilepsySAAdministrator

It would be best to discuss this with the doctor treating your son. Please remember that all medication can have side effects. During your next visit ask your doctor if it would be advisable to change his medication. Optimal seizure control is what we strive for. This means reducing the frequency, duration and intensity of seizure with the least possible side effects.

Reply
lgd333

I was on Tegretol for over 30 years and the medication that affected my teeth was mainly Phenytoin. Please speak to your Doctor or Neurologist and maybe request a change in medication for your son.

Reply

You may also like...